Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have microalbuminurea. High counts. How to cure it and reduce levels naturally?

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
Hi I am having microalbumin urea and count gone up to 1951. Need to know how that can be cured and reduced naturally. Createne levels showing 65 urea 42. Having BP 120 / 84 and Blood sugar 6.5.

How much risk I am in and how long can I servive with it.
Posted Tue, 9 Apr 2013 in Kidney Conditions
Answered by Dr. E Venkata Ramana 2 hours later

Thank you for your query on Healthcare Magic.

I went through the reports you have uploaded.

The abnormality in your reports are:

1. urine proptein is 2+

2. There is abnormality in triglycerides, HDL Cholesterol.

ESR is high which is a nonspecific test.

Renal function tests including creatinine and blood urea are with in normal range as per the provided report.

And the other reports like thyroid profile, liver function tests, electrolytes, complete blood picture, and the X-ray all are within normal range.

There is no report of microalbuminuria showing the value of 1951.

And the blood sugar report also not provided.

The provided BP recoding is also normal (I think with medication).

And the microalbuminuria is a kidney complication due to having Diabetes Mellitus (High blood sugar) for 5 years and due to having hypertension/126" >High blood pressure as you mentioned in your medical history.

Therefore I advise you to consult your Physician or Nephrologist along with the all reports and for their interpretation.

Diabetes and Hypertension both are risk factors for the development of kidney problems, but having only microalbuminuria is not a that much serious risk to the survival of life.

Microalbuminuria can be decreased by medications.

Good control of sugar and blood pressure on longterm basis with drugs and life style modification measures will decrease the kiney complications and improves the quality of life.

So consult your Doctor for the medical advise.

Hope I have answered your query, if you have any clarification please let me know.

Above answer was peer-reviewed by
Follow-up: Have microalbuminurea. High counts. How to cure it and reduce levels naturally? 18 hours later

I have got the Updated reports I have attached in the site. So please have a look and let me know what shd I do to lower the leakage.

I am having JANUMET and DIAMICRON as Sugar Medicine.

I was having Corvasyl plus for BP and from today I have started Ralisez 300Mg as prescribed by GP. I live in singapore currently.

I mostly vegetarian but weekly once or twice I take some good quality eggs and moderate chicken , should I need to stop taking all proteins.

I also doing GYM and Strength training 3 - 4 times a week is there any adverse effect on the Kidney because of the same.

Please help

Thanks & Regards XXXXXXX
Answered by Dr. E Venkata Ramana 9 hours later

Thank you for getting back.

Iwent through the updared reports.

It is showing clinical albuminuria, high sugar, high HbA1c, and high uric acid.

Continue the medication as advised by your doctor.

Effective treatment of underlying problems like hypertension and diabetes will reduce the microalbuminuria.

So continue the medication as advised by your GP and take opinion of Nephrologist.

No need to stop taking proteins and you may require more proteins to compensate the loss of protein in the urine. But as uric acid is a little bit high, you can reduce the meat and chicken.

And you can continue doing Gym and strength training as you are doing at present.

Hope I have answered your query, if you have any clarification please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor